Alert archive / Tennessee / Tornado Warnings in 2011

Tornado Warning 32, NWS Morristown, TN

April 27, 2011McMinn County, Meigs County, Tennessee

NWS Morristown, TN issued this tornado warning at Apr 27, 2011, 3:11 PM EDT for McMinn County, Meigs County, Tennessee. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2011, 3:11 PM EDT (19:11 UTC)
Expired
Apr 27, 2011, 4:00 PM EDT
In force
49 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties McMinn County, TN, Meigs County, TN

The radar

The Northeast Alabama radar (KHTX), 131 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 3:29 PM EDTHAIL 1.75Calhoun, TN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 11:27 AM EDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.2 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -84 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-84 m²/s²
0-3 km storm-relative helicity
-38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

579 
WFUS54 KMRX 271911
TORMRX
TNC107-121-272000-
/O.NEW.KMRX.TO.W.0032.110427T1911Z-110427T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
311 PM EDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL AND SOUTHERN MCMINN COUNTY IN EAST TENNESSEE...
  SOUTHERN MEIGS COUNTY IN EAST TENNESSEE...

* UNTIL 400 PM EDT

* AT 306 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO ALONG A
  LINE EXTENDING FROM 8 MILES NORTH OF SODDY-DAISY TO 6 MILES EAST OF
  HARRISON. DOPPLER RADAR SHOWED THIS TORNADO MOVING EAST TO         
  NORTHEAST AT 65 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  ATHENS...ETOWAH...BIG SPRING...HILLSVIEW...CALHOUN...RICEVILLE...
  DENTVILLE...CLEAR WATER...NIOTA AND ENGLEWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE
PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK
TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORM'S PATH AND
TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF
YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT.

&&

LAT...LON 3527 8475 3529 8473 3529 8475 3536 8487
      3529 8494 3536 8498 3538 8503 3544 8498
      3544 8492 3547 8490 3559 8451 3557 8450
      3533 8440 3531 8448 3526 8452 3527 8467
      3524 8471
TIME...MOT...LOC 1909Z 261DEG 61KT 3539 8504 3515 8493

$$

TG
2 follow-up statements
496 
WWUS54 KMRX 271932
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
332 PM EDT WED APR 27 2011

TNC107-121-272000-
/O.CON.KMRX.TO.W.0032.000000T0000Z-110427T2000Z/
MCMINN TN-MEIGS TN-
332 PM EDT WED APR 27 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR MEIGS AND
MCMINN COUNTIES...

AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF TORNADO PRODUCING STORMS.  THESE TORNADO PRODUCING
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF CLEAR
WATER TO DENTVILLE...OR ALONG A LINE EXTENDING FROM DECATUR TO
BENTON...MOVING EAST AT 70 MPH.

* SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF MCMINN AND
  MEIGS COUNTIES...INCLUDING THE FOLLOWING LOCATIONS... NIOTA AND
  ENGLEWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EDT WEDNESDAY
AFTERNOON FOR SOUTHWEST NORTH CAROLINA AND CENTRAL TENNESSEE.

&&

LAT...LON 3527 8475 3529 8473 3529 8475 3536 8487
      3529 8494 3536 8498 3538 8503 3544 8498
      3544 8492 3547 8490 3559 8451 3557 8450
      3533 8440 3531 8448 3526 8452 3527 8467
      3524 8471
TIME...MOT...LOC 1931Z 261DEG 61KT 3549 8469 3525 8458

$$

MJB
686 
WWUS54 KMRX 271943
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
343 PM EDT WED APR 27 2011

TNC107-121-272000-
/O.CON.KMRX.TO.W.0032.000000T0000Z-110427T2000Z/
MCMINN TN-MEIGS TN-
343 PM EDT WED APR 27 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR MEIGS AND
MCMINN COUNTIES...

AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF TORNADO PRODUCING STORMS.  THESE TORNADO PRODUCING
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NIOTA TO ETOWAH...OR
ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF SWEETWATER TO 13
MILES SOUTHEAST OF ATHENS...MOVING EAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF MCMINN AND
  MEIGS COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EDT WEDNESDAY
AFTERNOON FOR SOUTHWEST NORTH CAROLINA AND CENTRAL TENNESSEE.

&&

LAT...LON 3527 8475 3529 8473 3529 8475 3536 8487
      3529 8494 3536 8498 3538 8503 3544 8498
      3544 8492 3547 8490 3559 8451 3557 8450
      3533 8440 3531 8448 3526 8452 3527 8467
      3524 8471
TIME...MOT...LOC 1943Z 261DEG 61KT 3555 8453 3531 8442

$$

MJB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at Apr 27, 2:24 PM EDT, 47 minutes earlier.

Area forecast discussion, Apr 27, 2:24 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
224 PM EDT WED APR 27 2011

.SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...
THREAT OF SEVERE WEATHER REMAINS HIGH OVER PORTIONS OF THE AREA.
MESOANALYSIS INDICATES THE BEST INSTABILITY IS LOCATED ACROSS AL/MS.
AS A SURFACE LOW TRANSLATES FROM AR TO IN THIS EVENING...THIS AREA
OF INSTABILITY IS EXPECTED TO LIFT NORTHEAST AS WELL. THE POSITION
OF THE JET EXIT REGION OVER THE CUMBERLAND PLATEAU WILL FURTHER
ENHANCE LIFT. THIS WILL BRING ANOTHER ROUND OF STORMS TO THE AREA
THIS EVENING. LOW LEVEL SHEAR WILL REMAIN FAVORABLE FOR SOME TORNADO
POTENTIAL...ALONG WITH DAMAGING STRAIGHT-LINE WINDS AND LARGE HAIL.
ESTIMATE THE TIMING OF THIS NEXT ROUND WILL BE 23Z-06Z.

SURFACE WIND OBSERVATIONS IN THE MOUNTAINS HAVE BEEN IN THE UPPER
END OF WIND ADVISORY CRITERIA. MODELS SHOW A 50-60 KT SOUTHERLY LOW
LEVEL JET WILL BE IN PLACE THIS EVENING...SO A HIGH WIND WARNING
WILL BE ISSUED FOR THE MOUNTAINS OF TN. WILL ALSO EXTEND THE WIND
ADVISORY FOR THE REST OF THE AREA TO 06Z. WINDS SHOULD DROP OFF
WITH FROPA ONCE WINDS TURN MORE WESTERLY AFTER 06Z.

A GOOD PUSH OF COLD AIR FOLLOWS THE FRONT TOMORROW. AFTER SOME
MORNING CLOUDS...WE SHOULD SEE MOSTLY SUNNY SKIES BY AFTERNOON.
TEMPS WILL BE BELOW NORMAL...WITH HIGHS IN THE 60S TO LOWER 70S. THE
PASSAGE OF AN UPPER TROUGH THURSDAY NIGHT/FRIDAY MORNING WILL BRING
A LOW TO SLIGHT CHANCE OF SHOWERS...AND KEEP TEMPS BELOW NORMAL FOR
FRIDAY. OVERNIGHT LOWS WILL DROP INTO THE 40S THURSDAY NIGHT AND
FRIDAY NIGHT.

.LONG TERM (SATURDAY THROUGH WEDNESDAY)...
HIGH PRESSURE IN CONTROL EARLY IN THE EXTENDED FOR QUIET WEATHER
THIS WEEKEND. A COLD FRONT MOVES THROUGH AROUND THE MONDAY TIME
FRAME FOR OUR BEST CHANCE OF CONVECTION DURING THE EXTENDED. THE
FRONT SLOWS DOWN TO OUR EAST AND WILL KEEP A FEW ISOLATED SHOWERS
OVER EASTERN ZONES INTO TUESDAY. HIGH PRESSURE BUILDS BACK IN FOR
WEDNESDAY. FOR TEMPS...GUIDANCE NUMBERS LOOK GOOD AND STAYED CLOSE.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             56  72  47  76  48 / 100   0  10   0   0
KNOXVILLE MCGHEE TYSON AIRPORT, TN  58  69  47  71  45 / 100  10  10   0   0
OAK RIDGE, TN                       56  70  47  71  46 / 100  10  10   0   0
TRI CITIES AIRPORT, TN              59  68  43  68  42 / 100  10  20  20   0

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 2 AM EDT THURSDAY FOR THE FOLLOWING ZONES:
     CHEROKEE...CLAY.

TN...HIGH WIND WARNING UNTIL 2 AM EDT THURSDAY FOR THE FOLLOWING
     ZONES: BLOUNT SMOKY MOUNTAINS...COCKE SMOKY MOUNTAINS...
     JOHNSON...SEVIER SMOKY MOUNTAINS...SOUTHEAST CARTER...
     SOUTHEAST GREENE...SOUTHEAST MONROE...UNICOI.

     WIND ADVISORY UNTIL 3 PM EDT THIS AFTERNOON FOR THE FOLLOWING
     ZONES: BLOUNT SMOKY MOUNTAINS...COCKE SMOKY MOUNTAINS...
     JOHNSON...SEVIER SMOKY MOUNTAINS...SOUTHEAST CARTER...
     SOUTHEAST GREENE...SOUTHEAST MONROE...UNICOI.

     WIND ADVISORY UNTIL 2 AM EDT /1 AM CDT/ THURSDAY FOR THE
     FOLLOWING ZONES: ANDERSON...BLEDSOE...BRADLEY...CAMPBELL...
     CLAIBORNE...EAST POLK...GRAINGER...HAMBLEN...HAMILTON...
     HANCOCK...HAWKINS...JEFFERSON...KNOX...LOUDON...MARION...
     MCMINN...MEIGS...MORGAN...NW BLOUNT...NORTH SEVIER...
     NORTHWEST CARTER...NORTHWEST COCKE...NORTHWEST GREENE...
     NORTHWEST MONROE...RHEA...ROANE...SCOTT TN...SEQUATCHIE...
     SULLIVAN...UNION...WASHINGTON TN...WEST POLK.

VA...WIND ADVISORY UNTIL 2 AM EDT THURSDAY FOR THE FOLLOWING ZONES:
     LEE...RUSSELL...SCOTT...WASHINGTON...WISE.

&&

DGS/MJB
Hazardous weather outlook, Apr 27, 4:55 AM EDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
455 AM EDT WED APR 27 2011

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-280900-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
455 AM EDT WED APR 27 2011 /355 AM CDT WED APR 27 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WITH A STRONG WIND FIELD WILL MOVE ACROSS THE
TENNESSEE RIVER VALLEY TODAY...BRINGING THE POTENTIAL FOR A
SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS BY THIS AFTERNOON AND
EVENING. THERE WILL BE THE POTENTIAL FOR WIDESPREAD DAMAGING
WINDS...VERY LARGE HAIL...HEAVY RAINFALL...AND TORNADOES. IN
ADDITION...THERE WILL BE THE POTENTIAL FOR STRONG AND LONG-TRACK
TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

GH

In the hours before

Local storm report, Apr 27, 2:36 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
236 PM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     FUNNEL CLOUD     DUNLAP                  35.37N 85.39W
04/27/2011                   SEQUATCHIE         TN   TRAINED SPOTTER

&&
Local storm report, Apr 27, 2:42 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
242 PM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             6 E SOUTH PITTSBURG     35.02N 85.61W
04/27/2011  E1.75 INCH       MARION             TN   TRAINED SPOTTER

&&
Local storm report, Apr 27, 2:50 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
250 PM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     DUNLAP                  35.37N 85.39W
04/27/2011                   SEQUATCHIE         TN   EMERGENCY MNGR

            NUMEROUS TREES DOWN.

&&
Local storm report, Apr 27, 2:56 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
256 PM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     HAIL             1 SW CHATTANOOGA        35.06N 85.27W
04/27/2011  E1.00 INCH       HAMILTON           TN   AMATEUR RADIO

&&
Local storm report, Apr 27, 2:59 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
259 PM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     FUNNEL CLOUD     CHATTANOOGA             35.07N 85.26W
04/27/2011                   HAMILTON           TN   AMATEUR RADIO

&&
Local storm report, Apr 27, 3:02 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
302 PM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     4 SE TRACY CITY         35.22N 85.70W
04/27/2011                   MARION             TN   PUBLIC

            TREES DOWN ON HWY 150 BLOCKING THE ROAD.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:38 AM EDTSevere Thunderstorm WarningMRXMarion, Sequatchie52 min
Apr 27, 8:16 AM EDTSevere Thunderstorm WarningMRXBledsoe44 min
Apr 27, 8:25 AM EDTSevere Thunderstorm WarningMRXHamilton, Marion, Sequatchie65 min
Apr 27, 8:37 AM EDTTornado WarningMRXBradley, Hamilton, Marion53 min
Apr 27, 8:49 AM EDTSevere Thunderstorm WarningMRXAnderson, Bledsoe, Campbell, Morgan, Roane, Scott56 min
Apr 27, 9:14 AM EDTTornado WarningMRXHamilton46 min
Apr 27, 9:15 AM EDTTornado WarningMRXScott30 min
Apr 27, 9:20 AM EDTSevere Thunderstorm WarningMRXBradley, Polk40 min
Apr 27, 9:33 AM EDTTornado WarningMRXMeigs, Rhea42 min
Apr 27, 9:39 AM EDTSevere Thunderstorm WarningMRXMcMinn, Monroe66 min
Apr 27, 9:51 AM EDTSevere Thunderstorm WarningMRXAnderson, Blount, Campbell, Grainger, Jefferson, Knox and 6 more54 min
Apr 27, 9:56 AM EDTTornado WarningMRXMcMinn49 min
Apr 27, 10:10 AM EDTTornado WarningMRXLoudon, Meigs, Roane50 min
Apr 27, 10:23 AM EDTTornado WarningMRXMcMinn, Monroe22 min
Apr 27, 10:47 AM EDTTornado WarningMRXAnderson, Knox18 min
Apr 27, 1:25 PM EDTTornado WarningMRXMarion65 min
Apr 27, 2:01 PM EDTSevere Thunderstorm WarningMRXSequatchie44 min
Apr 27, 2:10 PM EDTTornado WarningMRXSequatchie50 min
Apr 27, 2:23 PM EDTTornado WarningMRXBledsoe, Rhea52 min
Apr 27, 2:27 PM EDTTornado WarningMRXHamilton, Marion48 min
Apr 27, 2:56 PM EDTTornado WarningMRXBradley, Polk64 min
Apr 27, 3:04 PM EDTSevere Thunderstorm WarningMRXAnderson, Loudon, McMinn, Meigs, Monroe, Morgan and 2 more56 min
Apr 27, 3:07 PM EDTHigh Wind WarningMRXBlount, Carter, Cocke, Greene, Johnson, Monroe and 2 more11 hr
Apr 27, 3:24 PM EDTSevere Thunderstorm WarningMRXHamilton36 min
Apr 27, 3:38 PM EDTTornado WarningMRXAnderson, Blount, Knox, Loudon, Morgan, Roane52 min
Apr 27, 3:43 PM EDTTornado WarningMRXLoudon, McMinn, Monroe47 min
Apr 27, 3:53 PM EDTAreal Flood AdvisoryMRXBradley, Hamilton3 hr
Apr 27, 4:00 PM EDTTornado WarningMRXBradley, Hamilton, McMinn, Meigs, Polk60 min
Apr 27, 4:09 PM EDTTornado WarningMRXBlount, Knox, Loudon, Monroe, Sevier51 min
Apr 27, 4:25 PM EDTTornado WarningMRXMcMinn, Monroe, Polk65 min
Apr 27, 4:39 PM EDTAreal Flood AdvisoryMRXBlount, Bradley, Knox, Loudon, McMinn, Meigs and 3 more3 hr
Apr 27, 4:51 PM EDTSevere Thunderstorm WarningMRXCocke, Jefferson, Sevier54 min
Apr 27, 4:56 PM EDTTornado WarningMRXBlount, Knox, Loudon, Sevier49 min
Apr 27, 5:16 PM EDTTornado WarningMRXHamilton, Marion, Sequatchie59 min
Apr 27, 5:18 PM EDTSevere Thunderstorm WarningMRXCampbell, Morgan, Scott42 min
Apr 27, 5:29 PM EDTTornado WarningMRXBlount, Loudon, Monroe16 min
Apr 27, 5:38 PM EDTTornado WarningMRXCampbell, Scott37 min
Apr 27, 5:45 PM EDTTornado WarningMRXAnderson, Blount, Knox, Loudon, Sevier32 min
Apr 27, 5:48 PM EDTSevere Thunderstorm WarningMRXCocke, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more57 min
Apr 27, 5:59 PM EDTTornado WarningMRXCampbell, Claiborne, Morgan, Scott61 min
Apr 27, 6:01 PM EDTTornado WarningMRXBradley, Hamilton59 min
Apr 27, 6:14 PM EDTTornado WarningMRXMarion61 min
Apr 27, 6:39 PM EDTTornado WarningMRXBradley, McMinn, Monroe, Polk66 min
Apr 27, 6:40 PM EDTSevere Thunderstorm WarningMRXGreene, Hawkins, Sullivan, Washington50 min
Apr 27, 6:43 PM EDTTornado WarningMRXHamilton, Marion, Sequatchie62 min
Apr 27, 6:52 PM EDTTornado WarningMRXBledsoe, Rhea53 min
Apr 27, 6:57 PM EDTFlash Flood WarningMRXBradley, Hamilton, McMinn, Monroe3 hr
Apr 27, 7:01 PM EDTTornado WarningMRXCampbell, Claiborne, Hancock44 min
Apr 27, 7:01 PM EDTTornado WarningMRXBradley, Hamilton, Meigs59 min
Apr 27, 7:06 PM EDTTornado WarningMRXBlount, Knox, Monroe, Polk54 min
Apr 27, 7:13 PM EDTFlash Flood WarningMRXCampbell, Morgan, Scott3 hr
Apr 27, 7:21 PM EDTTornado WarningMRXBlount, Bradley, Knox, Loudon, McMinn, Meigs and 3 more39 min
Apr 27, 7:43 PM EDTTornado WarningMRXBledsoe, Hamilton, Rhea, Sequatchie62 min
Apr 27, 7:49 PM EDTTornado WarningMRXBlount, Cocke, Hamblen, Jefferson, Knox, Sevier41 min
Apr 27, 7:53 PM EDTFlash Flood WarningMRXBledsoe, Marion, Sequatchie3 hr
Apr 27, 7:54 PM EDTTornado WarningMRXAnderson, Blount, Claiborne, Grainger, Hamblen, Jefferson and 6 more51 min

Nearby

Tornado Warnings in Tennessee, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.